# SDR AALA2018091439039

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 78,340 hours, 12,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 23B WERE INOPERATIVE.  REPLACED THE WIRE HARNESS ON SEAT 23B.
